Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On $ \Delta (x,\,n)=\phi(x,\,n)$ $ -x\phi(n)/n$


Author: D. Suryanarayana
Journal: Proc. Amer. Math. Soc. 44 (1974), 17-21
MSC: Primary 10A20
MathSciNet review: 0332636
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Delta (x,n) = \varphi (x,n) - x\varphi (n)/n$, where $ \varphi (x,n)$ denotes the number of positive integers $ \leqq x$ and prime to $ n,\varphi (n) = \varphi (n,n)$. In this paper, lower and upper bounds for $ \Delta (x,n)$, which hold for all values of $ x \geqq 1$ and $ n \geqq 2$, are established.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10A20

Retrieve articles in all journals with MSC: 10A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0332636-5
PII: S 0002-9939(1974)0332636-5
Keywords: Legendre and Euler totient functions, Dedekind's $ \psi $-function, the number of square-free divisors of $ n$
Article copyright: © Copyright 1974 American Mathematical Society